MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® STANDARD

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® STANDARD
Catalog Number 331151-31B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This incident took place in germany.This case is considered as closed.If further information becomes available an update will be sent to the agency.
 
Event or Problem Description
(b)(4).Incident occurred in germany.Tentitive translation and summary: introducer broke during procedure.One part of the broken introducer could be removed, the other part remained in the patient.Physician decided to not remove the part remaining in patient.

Brand Name
SPROTTE® STANDARD
Common Device Name
SPROTTE® STANDARD
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str.
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key25027068
Report Number9611612-2026-00007
Device Sequence Number9991565
Product Code BSP
UDI-Device Identifier04048223128091
UDI-Public04048223128091
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K250774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number331151-31B
Device Lot Number1571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale
Patient Weight75 KG